# SDR USAA2011010790120

- Difficulty date: December 31, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Part serial: 376
- Condition: Cracked
- Location: Le Slat
- Part time: 10,160 hours, 6,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACKS ON NR 6 SLAT LEADING EDGE SKIN APPROX 40 INCHES OUTBOARD OF INBOARD EDGE.  REPLACED NR 6 SLAT IAW JOB CARD 03C40227004 & B737 AMM 57-54-00.
